MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1989

Reversible common variable immunodeficiency syndrome induced by phenytoin.

Travin M, Macris N T, Block J M, Schwimmer D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Phenytoin-induced panhypogammaglobulinemia mimicking the common variable immunodeficiency syndrome is rare. We describe a patient who, while being treated with phenytoin and corticosteroids, developed panhypogammaglobulinemia, recurrent pneumonia, eosinophilia, and a transient rash. Immunoglobulin levels, which had been normal prior to phenytoin therapy, returned to normal over a period of several months after the drug therapy was stopped. Levels of IgG subclasses and numbers of B cells, T cells, and T-cell subsets were determined during the recovery period. In a review of the reported cases, eosinophilia and rashes were frequently noted. These findings, along with recurrent infections in a patient receiving phenytoin therapy, should prompt a careful evaluation of the patient's immunologic status.

Для цитирования: Travin M, Macris N T, Block J M, Schwimmer D. Reversible common variable immunodeficiency syndrome induced by phenytoin.. Archives of internal medicine. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.